HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Linear filtering of systems with memory and application to finance

Files in This Item:
JAMSA2006-53104.pdf228.73 kBPDFView/Open
Please use this identifier to cite or link to this item:

Title: Linear filtering of systems with memory and application to finance
Authors: Inoue, A. Browse this author
Nakano, Y. Browse this author
Anh, V. Browse this author
Issue Date: 2006
Publisher: Hindawi Publishing Corporation
Journal Title: Journal of Applied Mathematics and Stochastic Analysis
Volume: 2006
Start Page: 1
End Page: 26
Publisher DOI: 10.1155/JAMSA/2006/53104
Abstract: We study the linear filtering problem for systems driven by continuous Gaussian processes V(1) and V(2) with memory described by two parameters. The processes V(j) have the virtue that they possess stationary increments and simple semimartingale representations simultaneously. They allow for straightforward parameter estimations. After giving the semimartingale representations of V(j) by innovation theory, we derive Kalman-Bucy-type filtering equations for the systems. We apply the result to the optimal portfolio problem for an investor with partial observations. We illustrate the tractability of the filtering algorithm by numerical implementations.
Type: article (author version)
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 井上 昭彦

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 - Hokkaido University